I took Cipro 1000mg. 24hrs ago & I'm experincing constipation, cramping ,gas back pain & groin pain?
30 May 2011
Do you take this on an empty stomach? this medication is a strong antibiotic and many times it causes Gastrointestional effects such as excess gas, cramping unless you are specifically told to take this on an empty stomach also seperate antacids, iron supplements, or zinc by 2 to 6 hours these drugs decrease the amount of Cipro , drugs such as nsaids such as advil should not be combined because of the increased risk of nervous system stimulation. also if you note anything unusual while taking this medication you need to contact your physician
24 May 2011
You sound like you may be adversely reacting to the cipro. You need to give the prescribing doctor a call to inform him/her. You may need to change antibiotics. I have to ask, did you take 1000mgs at one time? The maximum recommended dose is 500mgs every 12 hours. The symptoms you are experiencing maybe explained by the dose you took.
24 May 2011
If you haven't known, in the this website you can find all the information you want..side effects,interactions ,and so on,I just say this as a reminder,but is always good to ask so you get other members' experiences.I don't use Cipro for my pain,but I've checked it just now for you and there are plenty information and different type of Cipros.You didn't state whether it was prescribed by your doctor or you got it by other means?Does Cipro come in lower mgs?If so,you'd better start low doses till your body get to know the med.Anyway,I checked the side effects and found that abdomen pain of all sorts are the most obvious ones,and will disappear gradually with time..If side effects persist,you doc definitely will give you other alternative med..Welcome and good luck.ace_rick
- Cipro Information for Consumers
- Cipro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cipro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Ortho-Tri-Lo for 30+ years. I have switched to this generic form Tri-Lo-Sprintec now?
and now i have noticed horrible bloating, gas, stomach pain and constipation every cycle about two weeks before my period (mid cycle). I have NEVER ...
1 answer • 13 Oct 2009
... I have just taken my 3rd dose of Relistor and have not had much support from my doctor on this drug. With each injection I have had the same ...
5 answers • 7 Apr 2012
I have chronic severe gas and reflux, high acid production, GI specialist prescribed Bentyl 4 times a day and omperazole twice daily. I eat lots of ...
2 answers • 17 Nov 2012
I had no problem with the first day 2 doses, but the second and thrid day the bloating and cramping and gas is almost unbearable.
1 answer • 15 Jan 2013